# SDR CALA0700111

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 37,079 hours, 19,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB DOOR CUTOUT FWD FRAME CRACKED AT SECOND STOP FROM THE BOTTOM.  REPLACED FRAME IAW BOEING DRAWING 65-47959.
